Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2011, 1:29 AM CDT for Chickasaw County, Howard County, Mitchell County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 1:29 AM CDT (06:29 UTC)
- Expired
- Jun 21, 2011, 2:16 AM CDT
- In force
- 47 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chickasaw County, IA, Howard County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS53 KARX 210629
SVRARX
IAC037-089-131-210730-
/O.NEW.KARX.SV.W.0046.110621T0629Z-110621T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
129 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MITCHELL COUNTY IN NORTH CENTRAL IOWA...
NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST IOWA...
HOWARD COUNTY IN NORTHEAST IOWA...
* UNTIL 230 AM CDT
* AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR COUNTY ROADS B 33 AND T 76...OR
NEAR CHARLES CITY...MOVING NORTHEAST AT 45 MPH. THIS STORM CAN
PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCAL LAW ENFORCEMENT OFFICIALS HAVE ALREADY REPORTED PENNY SIZE
HAIL AND WINDS OF 50 MPH WITH THIS STORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALTA VISTA AROUND 135 AM...
ELMA AROUND 140 AM...
LYLAHS MARSH COUNTY PARK AND LOURDES AROUND 145 AM...
RICEVILLE AND SARATOGA AROUND 150 AM...
DAVIS CORNERS AND MCINTIRE AROUND 155 AM...
HAYDEN PRAIRIE AROUND 200 AM...
LIME SPRINGS AROUND 205 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4350 9257 4350 9232 4350 9208 4348 9208
4301 9252 4302 9255 4321 9256 4321 9269
TIME...MOT...LOC 0628Z 205DEG 37KT 4314 9257
WIND...HAIL 60MPH 1.00IN
$$
043 follow-up statements
263
WWUS53 KARX 210649
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
149 AM CDT TUE JUN 21 2011
IAC037-089-131-210730-
/O.CON.KARX.SV.W.0046.000000T0000Z-110621T0730Z/
MITCHELL IA-HOWARD IA-CHICKASAW IA-
149 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHICKASAW...HOWARD AND EASTERN MITCHELL COUNTIES UNTIL 230 AM CDT...
AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR ALTA VISTA...OR 10 MILES NORTHWEST
OF NEW HAMPTON...MOVING NORTHEAST AT 45 MPH. THIS STORM CAN PRODUCE
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOURDES AND SARATOGA AROUND 155 AM...
DAVIS CORNERS AND HAYDEN PRAIRIE AROUND 200 AM...
LIME SPRINGS AND BONAIR AROUND 205 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4350 9257 4350 9208 4348 9208 4311 9243
4310 9255 4321 9256 4321 9269
TIME...MOT...LOC 0649Z 216DEG 41KT 4324 9236
WIND...HAIL 60MPH 1.00IN
$$
04616
WWUS53 KARX 210704
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
204 AM CDT TUE JUN 21 2011
IAC037-131-210713-
/O.CAN.KARX.SV.W.0046.000000T0000Z-110621T0730Z/
MITCHELL IA-CHICKASAW IA-
204 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHICKASAW AND
EASTERN MITCHELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4350 9255 4350 9209 4350 9208 4348 9208
4321 9234 4321 9256
TIME...MOT...LOC 0703Z 216DEG 41KT 4337 9223
$$
IAC089-210730-
/O.CON.KARX.SV.W.0046.000000T0000Z-110621T0730Z/
HOWARD IA-
204 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 230 AM CDT...
AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR DAVIS CORNERS...OR 6 MILES WEST OF
CRESCO...MOVING NORTHEAST AT 45 MPH. THIS STORM CAN PRODUCE DAMAGING
WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COUNTY ROADS A 23 AND V 58 AROUND 210 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4350 9255 4350 9209 4350 9208 4348 9208
4321 9234 4321 9256
TIME...MOT...LOC 0703Z 216DEG 41KT 4337 9223
WIND...HAIL 60MPH <.50IN
$$
04312
WWUS53 KARX 210716
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
216 AM CDT TUE JUN 21 2011
IAC089-210725-
/O.CAN.KARX.SV.W.0046.000000T0000Z-110621T0730Z/
HOWARD IA-
216 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR HOWARD COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
PRODUCING SEVERE WEATHER.
LAT...LON 4350 9255 4350 9209 4350 9208 4348 9208
4321 9234 4321 9256
TIME...MOT...LOC 0715Z 216DEG 41KT 4348 9212
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:25 PM CDT, 10 hours 4 minutes earlier.
Area forecast discussion, Jun 20, 3:25 PM CDT, 10 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 325 PM CDT MON JUN 20 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY THUNDERSTORMS...AND THEIR POTENTIAL TO BECOME SEVERE...IS THE FORECAST FOCUS FOR THE NEXT COUPLE DAYS. THE OVERALL PATTERN BRINGS A CLOSED UPPER LEVEL LOW FROM THE SOUTHERN PLAINS...LIFTING NORTHEAST TO ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ON WED. THE SYSTEM BECOMES STACKED OVERNIGHT WITH THE SFC LOW MOVING WITH THE UPPER LEVEL LOW. THE WARM FRONT LIFTS INTO NORTHERN IA/SOUTHERN WI BY TUE EVENING...WITH A COLD FRONT MOVING IN EARLY WED BUT LIKELY HANGING SOUTH OF MOST OF THE FORECAST AREA...DEPENDENT OF COURSE ON THE LOW POSITIONING. AMPLE MOIST AIR ACROSS THE REGION AS THE LOW LEVEL MOISTURE TRANSPORT CONTINUES AHEAD OF...AND THEN BROUGHT AROUND THE SYSTEM. SHOWERS AND THUNDERSTORMS WILL RESULT FROM THIS COMBINATION. THE WEATHER SCENARIO BECOMES MORE MUDDLED AND UNCLEAR WHEN TRYING TO PINPOINT SEVERE THREATS AND TIMING. VARIABILITY IN WHERE THE LOW AND WARM FRONT WILL MOVE AND POSITION THEMSELVES TONIGHT/TUESDAY WILL HAVE A LARGE IMPACT ON WHERE THE GREATER SEVERE RISK WILL LIE. STARTING WITH TONIGHT...LIKE WHAT THE LATEST MESO MODELS ARE DOING WITH THE CONVECTION //HRR...ARW...NMM...NAM12//. THE GIST IS TO FOCUS THE STORM GENERATION BACK TOWARD THE COLD FRONT...OVER WESTERN IA EARLY THIS EVENING...WITH A BOOST FROM THE UPPER LEVEL TROUGH. NORTH OF THE WARM FRONT THERE IS SOME SCATTERED CONVECTION...BUT THE MAIN ACTION IS THE COLD FRONT/TROUGH. THIS ACTIVITY WILL MOVE NORTHEAST LATE THIS EVENING/OVERNIGHT...FEEDING ON 500-1500 J/KG OF MUCAPE AS IT APPROACHES THE FORECAST AREA. THE STORMS WILL LIKELY BE ELEVATED AS THEY ENCROACH...AND THEREFORE NOT REALIZE THE LOW LEVEL SHEAR. THAT SAID...BOTH THE 20.12Z GFS AND NAM SUGGEST ABOUT 30 KTS OF 1-6 KM BULK SHEAR. WARM CLOUD LAYER OF 3.5-4 KFT SUPPORTS HEAVY RAIN POTENTIAL ALSO...AS DOES 175 PERCENT OF NORMAL PWS. LARGE HAIL/HEAVY RAIN APPEAR TO BE THE MAIN SEVERE THREATS...MOSTLY FOR NORTHEAST IOWA/SOUTHEAST MN...WITH THE THREAT DROPPING OFF AS YOU MOVE NORTHEAST. THERE COULD STILL BE A WIND AND ISOLATED TORNADO THREAT...BUT FEEL THE WARM FRONT WILL BE SOUTH...WHICH LIMITS THESE RISKS. THAT SAID...IF THE FRONT DOES CREEP TOWARD THE MN/IA BORDER...THOSE RISKS INCREASE QUICKLY. THIS WILL HAVE TO BE MONITORED CLOSELY. ON TUESDAY...THE SYSTEM FAVORS MOVEMENT TO ACROSS NORTHEAST IA BY 00Z WED...WITH ITS WARM FRONT RUNNING NEARLY DUE EAST INTO SOUTHERN WI/NORTHERN ILL. AGAIN...POSITIONING IS FAR FROM CERTAIN. BOTH SFC BOUNDARIES SHOULD SERVE AS A FOCUS FOR THUNDERSTORMS WITH THE LOW LEVEL MOISTURE TRANSPORT AND ABOUT 1-2 K JG/KG OF MUCAPE HELPING TO FUEL THE STORMS. BOTH THE GFS AND NAM PULL THE BEST SHEAR TO THE EAST BY THE AFTERNOON THOUGH...BUT CONVECT A NORTH-SOUTH LINE OF STORMS IN THIS SHEAR REGION DURING THE MORNING //SOUTHWEST WI-WESTERN ILL//. IN ADDITION...ANY LEFT OVER BOUNDARIES FROM TONIGHT COULD SERVE AS TRIGGERS FOR SHOWERS/STORMS. BUFKIT SOUNDINGS DO HAVE A BIT OF A CAP IN THE MORNING...WHICH BREAKS FOR THE AFTERNOON...BUT THE CAPE IS SKINNY...WHICH ISN/T GOOD FOR AGGRESSIVE/STRONG UPDRAFT DEVELOPMENT. CONFIDENCE FAIRLY LOW IN THE DETAILS...ASIDE FROM THAT THERE SHOULD BE AREAS OF SHOWERS AND THUNDERSTORMS FOR TUE AND TUE NIGHT. HOW MUCH OF A SEVERE THREAT AND WHERE IS UNCLEAR. ALL SEVERE TYPES WOULD BE IN PLAY THOUGH...DEPENDING ON WHICH SIDE OF THE WARM FRONT YOU FALL ON. LATER FORECAST DISCUSSIONS AND HAZARDOUS WEATHER OUTLOOKS WILL HOPEFULLY ADD SOME CLARITY TO THIS SITUATION. BOTTOM LINE...SHOWERS AND THUNDERSTORMS THROUGH TUESDAY NIGHT WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE. HEAVY RAIN AND A RESULTING FLOODING THREAT SHOULD ALSO BE MONITORED. WITH THE AREA STAYING UNDER OR JUST WEST OF THE LOW CENTER...SHOWER AND ISOLATED THUNDERSTORM CHANCES WILL PERSIST WED INTO THU. LATE WED MORNING/EARLY AFTERNOON COULD STILL HAVE A STRONGER...TO POSSIBLY SEVERE THREAT OVER CENTRAL WI. THE LOW STRADDLES THE MISSISSIPPI RIVER AND ENOUGH INSTABILITY COULD BUILD OVER CENTRAL/EASTERN WI TO SUPPORT A SEVERE POTENTIAL. NOT MUCH SHEAR INDICATED THOUGH...SO PROBABLY JUST A HAIL THREAT. .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY THE GFS AND ECMWF IN GOOD AGREEMENT WITH LIFTING/WEAKENING THE UPPER LEVEL LOW...LIFTING IT NORTHEAST INTO SOUTHEAST CANADA ON FRIDAY. PACKETS OF UPPER LEVEL ENERGY WILL STILL BE ROTATING AROUND THE BACKSIDE OF THE EXITING LOW THOUGH...AND WITH MOISTURE TRANSPORT ALSO WORKING AROUND THE LOW...SHOWERS WILL CONTINUE TO BE POSSIBLE ON FRIDAY. THE EC AND GFS WORK A WEAK RIDGE A LOFT FROM THE PLAINS TO ACROSS THE REGION FOR THE WEEKEND...WITH A SFC HIGH ACROSS THE GREAT LAKES. SOME CONVECTION IS EVIDENCED ON THE WESTERN SIDE OF THE RIDGE...ACROSS THE PLAINS INTO IOWA AND THE MID MISSISSIPPI RIVER VALLEY...BUT THE MODELS HAVE THE HIGH HOLDING THIS PCPN WEST OF THE FORECAST AREA. && .AVIATION...THROUGH 18Z TUESDAY ABUNDANT LOW LEVEL MOISTURE CONTINUES OVER THE TAF LOCATIONS WITH CEILINGS HAVING TROUBLE COMING UP TODAY. HAVE CONTINUED LOW CLOUD TREND INTO THE OVERNIGHT HOURS AS A WARM FRONT MOVES TOWARD THE AREA. LARGE INSTABILITY WILL SHIFT NORTH INTO IOWA DURING THE EVENING AND PROVIDE THE FUEL FOR OVERNIGHT THUNDERSTORMS. HAVE TEMPO/D A PERIOD OF TSRA AT THE TAFS AS THE WARM FRONT BECOMES ACTIVE OVERNIGHT. THE TEMPO GROUP TARGETS A LINE OF TSRA WHICH SHOULD SHIFT IN FROM THE WEST OVERNIGHT. THE PERIOD OF TSRA IS APPROXIMATE AND WILL BE REFINED AS THE OVERNIGHT CONTINUES. THE CONVECTIVE SYSTEM WILL SHIFT OFF TO THE NORTHEAST BY SUNRISE AND SHOULD PROVIDE ANOTHER LOW CIG MORNING AT THE TAF SITES. CONFIDENCE ON THE TAF SITES SEEING LOW CLOUD AND TSRA IS HIGHER THAN TIMING ON THESE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RIECK AVIATION.......... BAUMGARDT
Hazardous weather outlook, Jun 20, 9:26 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 926 PM CDT MON JUN 20 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-211100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 926 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH OVERNIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE HEAVY RAIN AND LIGHTNING AND POSSIBLY SOME LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD INTO THE AREA TUESDAY. THIS WILL BE THE FOCAL POINT FOR SHOWERS AND THUNDERSTORMS. INSTABILITY AND WIND PROFILES WILL BE FAVORABLE FOR LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST TORNADO THREAT WILL BE ALONG THE WARM FRONT...WHICH AT THIS TIME LOOKS TO BE SITUATED NEAR THE MINNESOTA-IOWA STATE BORDER...INTO SOUTHERN WISCONSIN. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE STORMS. DETAILS ON HOW MUCH HEATING AND DESTABILIZATION WILL OCCUR TUESDAY...AND THE STRENGTH OF THE WIND FIELD...ARE PROVIDING SOME DIFFICULTY IN ASSESSING THE LEVEL OF THREAT. THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY AS THE STRONG SYSTEM SLOWLY MOVES EASTWARD. ISOLATED SEVERE WEATHER WILL BE POSSIBLE IN AREAS EAST OF THE MISSISSIPPI RIVER...WITH THE THREAT OF LARGE HAIL. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY...BUT IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED DURING THE OVERNIGHT HOURS ACROSS PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA INTO SOUTHWEST WISCONSIN. SPOTTERS MAY ALSO BE NEEDED ON TUESDAY INTO TUESDAY NIGHT. RAINFALL AMOUNTS THAT EXCEED AN INCH WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR IS SCHEDULED FOR 1130 AM TUESDAY. EXTRA WEATHER MONITORING MAY BE NEEDED TONIGHT AND THROUGH THE DAY TUESDAY. 04
In the hours before
Special weather statement, Jun 21, 12:48 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1248 AM CDT TUE JUN 21 2011 IAZ008-018-210645- FLOYD-MITCHELL- 1248 AM CDT TUE JUN 21 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING FLOYD AND MITCHELL COUNTIES... AT 1247 AM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM 21 MILES SOUTH OF MARBLE ROCK...MOVING NORTH AT 35 MPH. WIND GUSTS UP TO 55 MPH AND HEAVY RAIN MAY ACCOMPANY THIS THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... MARBLE ROCK...ROSEVILLE...OAKWOOD...ROCKFORD...AND FLOYD CROSSING. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. 04
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:05 AM CDT | Severe Thunderstorm Warning | ARX | Floyd | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.